MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on january 29, that the selenia dimensions c-arm continues to move after releasing the rotary switch.A field engineer examined the equipment and found that the rotary switch at the back of the c-arm was stuck intermittently.The field engineer replaced the rotary switch and tested it.The equipment met the manufacturer´s specifications.No injury to the patient or staff was reported.No other information is available.
 
Additional Manufacturer Narrative
An investigation was performed: on (b)(6) 2024, the customer reported that the c-arm was continuing to rotate after the lever was released.The field engineer (fe) was dispatched to the customer site and found the rotary switch (asy-01503) was sticking.The fe replaced the rotary switch to resolve the issue.No patient or user injury was reported.A review of the device history showed this issue did not reoccur after the rotary switch was replaced.The rotary switch was not returned for further investigation.The rotary switch was 584 days old at the time of replacement.Further investigation could not be performed as the part was not returned.Based on a review of the complaint, the likely cause of the uncommanded movement is due to an issue with the rotary switch.Likely causes for uncommanded motion can include wear and tear to the rotary switch.The rotary switch was not returned therefore further investigation could not be carried out.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the complaint review identified that the failing rotary switch was not original to the system therefore, the dhr was not reviewed.System product code: sdm-sys-6000-3d, serial number: (b)(6), system manufacture date: 10/10/2016, system installation date: (b)(6) 2016, unique device identified (udi):(b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18767811
Report Number1220984-2024-00019
Device Sequence Number12669411
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)161010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown